Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking medicine for b12 deficiency. Digestive system, brain and energy are affected. How to get well?

Just wanted to respond to abby. I think I have b12 deficiency and can t get answers from any doctors. I am getting b12 and it has made a huge difference in my life but still get sick. If it is B12 does it take time to become normal again. It really affects my brain and energy. Those are my bothersome symptoms, my digestive system is also affected although not bothersome I want to know how to get well so I can go on with my life, plan things, learn, help others etc. . Thank you
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
You first check your blood for B12 deficiency to confirm diagnosis.Usually B12 Deficiency occurs due to less intake or lack of absorption from intestine.
In this type of cases oral B12 doesn't work.
If it is due to lack of absorption you need other route to get it in your body i.e through blood via injections.
So consult your doctor he will suggest the route of getting B12.
Have a nice day.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor